Équation des ondes amorties dans un domaine extérieur  [ Dissipative wave equation in an exterior domain ]
Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 2, p. 211-228

We study the position of diffusion poles for the Dirichlet problem for the dissipative wave equation in the exterior of an arbitrary obstacle in d . We deduce under the “Exterior Geometric Control” condition the behavior of the solutions for large time. We give, in particular, a formula for the best rate of decay of the local energy in odd dimension spaces.

On étudie la position des pôles de diffusion du problème de Dirichlet pour l’équation des ondes amorties du type t 2 -Δ+a(x) t dans un domaine extérieur. Sous la condition du « contrôle géométrique extérieur », on déduit alors le comportement des solutions en grand temps. On calcule en particulier le meilleur taux de décroissance de l’énergie locale en dimension impaire d’espace.

DOI : https://doi.org/10.24033/bsmf.2440
Classification:  35L05,  35S15,  35A07
Keywords: wave equation, stabilization, scattering
@article{BSMF_2003__131_2_211_0,
     author = {Khenissi, Moez},
     title = {\'Equation des ondes amorties dans un domaine ext\'erieur},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {131},
     number = {2},
     year = {2003},
     pages = {211-228},
     doi = {10.24033/bsmf.2440},
     zbl = {1024.35061},
     mrnumber = {1988947},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2003__131_2_211_0}
}
Khenissi, Moez. Équation des ondes amorties dans un domaine extérieur. Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 2, pp. 211-228. doi : 10.24033/bsmf.2440. http://www.numdam.org/item/BSMF_2003__131_2_211_0/

[1] L. Aloui & M. Khenissi - « Stabilisation de l'équation des ondes dans un domaine extérieur », Rev. Mat. Iberoamericana 28 (2002), p. 1-16. | MR 1924685 | Zbl 1016.35044

[2] N. Burq - « Décroissance de l'énergie locale de l'équation des ondes pour le problème extérieur », 180 (1998), p. 1-29. | MR 1618254 | Zbl 0918.35081

[3] C. Gérard - Asymtotique des pôles de la matrice de scattering pour deux obstacles strictement convexe, vol. 31, Société Mathématique de France, Paris, 1988. | Numdam | Zbl 0654.35081

[4] P. Gérard - « Microlocal defect measures », 16 (1991), p. 1761-1794. | MR 1135919 | Zbl 0770.35001

[5] I. Gohberg & M. Krein - Introduction to the Theory of Linear non Self adjoint Operators, Translations of Mathematical Monograph, vol. 18, Amer. Math. Soc., 1969. | MR 246142 | Zbl 0181.13504

[6] P. Lax & R. Phillips - Scattering theory, Pure and Applied Mathematics, vol. 26, Academic Press, New York, 1967. | MR 217440 | Zbl 0186.16301

[7] -, « The acoustic equation with an indefinete energy form end the Schrödinger equation », 1 (1967), p. 37-83. | MR 217441 | Zbl 0186.16401

[8] -, « Scattering theory for the Acoustic Equation in an Even Number of Space Dimensions », 22 (1972), no. 2, p. 101-133. | MR 304882 | Zbl 0236.35036

[9] G. Lebeau - « Équation des ondes amorties », Algebraic and Geometric Methods in Mathematical Physics, Kluwer Academic Publishers, Nertherlands, 1996, p. 73-109. | MR 1385677 | Zbl 0863.58068

[10] R. Melrose - « Singularities and energie decay in acoustical scattering », 46 (1979), p. 43-59. | MR 523601 | Zbl 0415.35050

[11] C. Morawetz - « Decay for solutions of the exterior problem for the wave equation », 28 (1975), p. 229-264. | MR 372432 | Zbl 0304.35064

[12] J. Ralston - « Solution of the wave equation with localized energy », 22 (1969), p. 807-823. | MR 254433 | Zbl 0209.40402

[13] L. Tartar - « H-mesures : a new approach for studying homogenization, oscillations and concentration effects in partial differential equations », 115 (1993), p. 193-230. | MR 1069518 | Zbl 0774.35008

[14] B. Vainberg - Asymtotic methods in equations of mathematical physics, Gordon and Breach, New York, 1988. | MR 1054376 | Zbl 0743.35001

[15] G. Vodev - « Sharp Bounds on the Number of Scattering Poles for Perturbations of Laplacian », 146 (1992), p. 205-216. | MR 1163673 | Zbl 0766.35032

[16] -, « On the uniform decay of the local energy », Serdica Math. J. 25 (1999), no. 3, p. 191-206. | MR 1742776 | Zbl 0937.35118